×

zbMATH — the first resource for mathematics

Found 16 Documents (Results 1–16)

100
MathJax
Gorelik, Maria (ed.) et al., Representations and nilpotent orbits of Lie algebraic systems. In honour of the 75th birthday of Tony Joseph. Based on the 2017 conferences “Algebraic Modes of Representations”, Weizmann Institute of Science, Rehovot, Israel, July 16–18, 2017 and University of Haifa, Haifa, Israel, July 19–13, 2017. Cham: Birkhäuser. Prog. Math. 330, 73-90 (2019).
MSC:  20G20 20G07
PDF BibTeX XML Cite
Full Text: DOI